# SDR AALA20120530015

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 57,215 hours, 9,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40B EMERGENCY LIGHT LENS COVER MISSING.  REPLACED THE SEAT 40B EMERGENCY LIGHT LENS COVER.  OPS CHECK NORMAL.
